# SDR SWAA118659

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,385 hours, 67,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L1 DOOR INTERNAL SKIN CRACKED AT UPPER HINGE.  REPAIRED SKIN PER SRM & BAC DRAWING.
